| Model Number |
680R32 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
05/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that immediately post implant of this mitral annuloplasty ring, echocardiogram revealed that a repair would not be sufficient and a bioprosthetic valve replacement was performed.No additional adverse patient effects were reported. .